# SDR SWAA2016091607860

- Difficulty date: August 26, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT LOWER CORNER CUTOUT CRACKED BETWEEN BS 312 TO 344, BETWEEN STRINGERS 15 - 18R.   REPAIRED THE SKIN IAW EA.
